Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN HEART JOURNAL (IHJ)   FALL 2012 , Volume 13 , Number 3; Page(s) 43 To 45.
 
Paper: 

ST ELEVATION IN TRICYCLIC ANTIDEPRESSANTS TOXICITY: A CASE REPORT

 
 
Author(s):  TAHERINIYA ALI, HEIDARPOUR AZADEH*
 
* ALBORZ UNIVERSITY OF MEDICAL SCIENCES, KARAJ, IRAN
 
Abstract: 
Of all antidepressants, tricyclic antidepressants (TCAs) are the most toxic drugs and they are often used for suicide attempts. An 18-year-old female was admitted to the emergency department after having taken 30 tablets of Nortriptyline 50 mg in a suicide attempt. A twelve-lead electrocardiogram revealed right bundle branch block in leads V1, V2, and V3 as well as deep S in leads, V5, and V6, and tall R in AVR, which meant extreme right axis and ST elevation in leads V2 and V3: that raised the suspicion of the Brugada syndrome. ST elevation after TCA toxicity is a rare medical condition, and our literature review failed to find any relevant reports.
 
Keyword(s): 
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

TAHERINIYA, A., & HEIDARPOUR, A. (2012). ST ELEVATION IN TRICYCLIC ANTIDEPRESSANTS TOXICITY: A CASE REPORT. IRANIAN HEART JOURNAL (IHJ), 13(3), 43-45. https://www.sid.ir/en/journal/ViewPaper.aspx?id=275485



Vancouver: Copy

TAHERINIYA ALI, HEIDARPOUR AZADEH. ST ELEVATION IN TRICYCLIC ANTIDEPRESSANTS TOXICITY: A CASE REPORT. IRANIAN HEART JOURNAL (IHJ). 2012 [cited 2021June20];13(3):43-45. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=275485



IEEE: Copy

TAHERINIYA, A., HEIDARPOUR, A., 2012. ST ELEVATION IN TRICYCLIC ANTIDEPRESSANTS TOXICITY: A CASE REPORT. IRANIAN HEART JOURNAL (IHJ), [online] 13(3), pp.43-45. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=275485.



 
  pdf-File
Yearly Visit 33
 
 
Latest on Blog
Enter SID Blog